Per citar aquest document: http://ddd.uab.cat/record/143785
On strategy-proofness and symmetric single-peakedness
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Moreno de Barreda, Inés (London School of Economics)

Data: 2011
Resum: We characterize the class of strategy-proof social choice functions on the domain of symmetric single-peaked preferences. This class is strictly larger than the set of generalized median voter schemes (the class of strategy-proof and tops-only social choice functions on the domain of single-peaked preferences characterized by Moulin, 1980) since, under the domain of symmetric single-peaked preferences, generalized median voter schemes can be disturbed by discontinuity points and remain strategy-proof on the smaller domain. Our result identifies the specific nature of these discontinuities which allow to design non-onto social choice functions to deal with feasibility constraints.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Elecció social ; Models matemàtics ; Strategy-proofness ; Single-peaked preferences ; Median voter ; Feasibility constraints
Publicat a: Games and economic behavior, Vol. 72 Núm. 2 (2011) , p. 467-484, ISSN 0899-8256

DOI: 10.1016/j.geb.2010.12.001


Preprint
34 p, 343.2 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-25, darrera modificació el 2016-06-04



   Favorit i Compartir